International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2007 / Article

Research Article | Open Access

Volume 2007 |Article ID 093562 | https://doi.org/10.1155/2007/93562

Rakesh Kumar, Rachna Rani, R. K. Nagaich, "On Sectional Curvatures of (ε)-Sasakian Manifolds", International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 093562, 8 pages, 2007. https://doi.org/10.1155/2007/93562

On Sectional Curvatures of (ε)-Sasakian Manifolds

Academic Editor: Mircea-Eugen Craioveanu
Received24 May 2007
Accepted02 Nov 2007
Published17 Dec 2007

Abstract

We obtain some basic results for Riemannian curvature tensor of (ε)-Sasakian manifolds and then establish equivalent relations among φ-sectional curvature, totally real sectional curvature, and totally real bisectional curvature for (ε)-Sasakian manifolds.

References

  1. A. Bejancu and K. L. Duggal, “Real hypersurfaces of indefinite Kaehler manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 545–556, 1993. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  2. X. Xufeng and C. Xiaoli, “Two theorems on ε-Sasakian manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 249–254, 1998. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  3. K. L. Duggal, “Space time manifolds and contact structures,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 545–553, 1990. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2007 Rakesh Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views224
Downloads569
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.